# SDR CA120626014

- Difficulty date: June 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING T/O ROLL AROUND 50 TO 60 KT, THE CREW HEARD A NOISE, REFERRED TO AS A "BANG" FROM THE LT OF THE ACFT WITH CORRESPONDING MOMENTARY INCREASE IN ENGINE NR 1 TQ FROM 90 TO 93 THEN BACK TO 90 PERCENT IN ABOUT 1 SEC.  NO ANOMALY IN ENGINE PARAMETERS NOR WARNING/CAUTIONS DURING CLIMB TO 23,000 FT. WHEN THE ACFT LEVELED OFF AT 23,000 FT CRUISE LEVEL, A WHITE HAZE DEVELOPED IN THE COCKPIT AND CABIN THEN WENT AWAY AFTER THE CREW TURNED THE NR 1 BLEED OFF AND RECIRC FAN OFF.  HAZE IN THE COCKPIT AND CABIN WAS NOTICEABLE AS OIL LIKE ODOR WHICH WAS ALSO CONFIRMED BY GROUND CREW AFTER THE LANDING. NO SMOKE WARNING TRIGGERED.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO AIRPORT, FOR A SAFE LANDING ABOUT 45 MINUTES AFTER DEPARTURE. WHEN THE ACFT TAXIED INTO THE GATE, MAINTENANCE CONFIRMED WHITE SMOKE WAS COMING OUT OF THE NR 1 ENGINE INLET, ALSO CONFIRMED THAT THE OIL LEVEL OF THE NR 1 ENGINE WAS ALMOST AT THE BOTTOM OF THE SIGHT GAUGE.  OIL WET CONDITION OF P2.2 AND P2.7 VALVE AND ITS DUCT WAS OBSERVED. FADEC F/C 801, COMPRESSOR SURGE, STORED.  NO ENGINE EXCEEDANCE RECORDED.  MAINTENANCE REPLACED NR 1 ENGINE.
